# SDR FDEA202301090054

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1690-1704
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK LEFT SIDE STATION 1690 TO 1704 BL0 TO BL11L HAS CORROSION   AROUND FASTENER HOLES REPAIRED MAIN CABIN PRESSURE DECK PER FEDEX EA#F-5310-T0372257-P1,  ORIG SUB DATE: 1/9/2023
